# SDR SWIA202082051864

- Difficulty date: July 8, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R HAS CORROSION AROUND RIVET HOLE BETWEEN FS280.00 AND FS310.00.  REMOVED AND REPLACED STRINGER 25R FROM FS280.00 TO FS333.00. REF.  SRM AND DWG.
